Does Bentyl ever cause diarrhea?

Answers (2)

2 Jul 2012

Diarrhea is not a reported side effect of Bentyl,on the contrary it could cause as one of its side effects constipation, however, please seek medical advice from the doc/pharmacist who prescribed the med.

Take care, best wishes!

Votes: +0

2 Jul 2012

Yes, it can upon occasion cause diarrhea. Especially if you don't use it on a daily basis, which is the preferred method. But your body will normally balance itself back out pretty quickly. If this medication is new to you, you might want to give it a couple of weeks to allow your body to get used to it. If after that it continues to give you problems you should probably discuss changing it with your Dr. I hope this helps!
Lisa

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Bentyl - is there an over the counter medication similar?

I went to the er with pain in my stomach and mid/lower back ct scan,ultasound,pelvic rtc and nothing was found, the pain only subsides with the ...

1 answer 15 Sep 2009

Does it sound like I have IBS or dumping syndrome?

I had a Nissen Fundoplication last year for severe acid reflux. I have had chronic diarrhea since the surgery. My Gastroenterologist told me that it ...

4 answers 17 May 2011

Using Bentyl for IBS need to switch. Any suggestions?

I was taking Bentyl for my horrible stomach cramping with IBS. Unfortunately, I discovered three weeks later I was allergic to it. I LOVED IT! It ...

3 answers 15 Sep 2011

Does Bentyl start working right away, or do you have to take it for awhile to feel results?

My Dr recently prescribed Bentyl for my abdominal pain and I have taken it for almost a week now, but it isn't helping. I would like to know if ...

4 answers 6 May 2012

Need non-anticholinergic IBS med. Can't be 4 constipation. Problem with High Risk Cognitive Toxicity

Due to multiple meds and anti cholinergic drugs i.e Dicyclomine, Loperamide, bentyl, benydril; I am afraid of High Risk Cognitive Toxicity as I am ...

0 answers 10 Jan 2014